Advertisement




More DailyStrength
Health Event Calendar
See what's new on the site
Step-by-step Tutorials
How to use DailyStrength
We're on Facebook
Check out our page
Follow us on Twitter
Read our tweets
Get Cool DS Stuff!!!!!
Shirts, Hats, Baby Wear
Advice:
Depression/anxiety after quitting opiates
Watch this 
View More Posts Ignore
I quit using oxy and heroin about a month and a half ago. I was a user for about 8 months.
Now i have severe, severe depression and anxiety. I can't get into a doctor cause of the time of year.

I don't have any suboxone left and can't get any more. That was the only thing that helped a little.

Basically I can barely get out of bed, barely take a shower, and have no energy, motivation whatsoever.

I guess I'm asking what I can do to feel better? Besides go get prescriptions for antidepressants etc, which i can't do for awhile.

How long is this gonna last? If anyone has had a similar experience or knows of something I can do, please let me know because every day is another day I have to suffer through, wishing i could do so many things that I physically just can't.

I've gotten over a lot of being actually "sad". It's all a very physical depression. Mood is at an all-time low too.

Please, if anyone can help let me know!!!!

~Kristen
Posted on 12/18/08, 10:53 pm
11 Replies | Most Recent Add Your Advice
Reminder: This is a support group for Heroin Addiction & Recovery. We trust you will do your best to remain positive and helpful. For more information, see our rules of the road.

You may also create your own Member Groups where you can moderate the discussion.
Advice:
Email me when others reply to this topic help
View More Posts Ignore
Reply #1 - 12/19/08  1:43am
" Eat blueberries, take a long warm bath once a day if you can, take a walk in the morning and one at night (if you can), drink lot's of water, eat hot meals, breathing exercises, and keep in mind that it will eventually end, i know where you're coming from keep it up "
View More Posts Ignore
Reply #2 - 12/19/08  1:48am
" it varies how long it lasts, the fact that you have been taking suboxone makes it a bit longer, because suboxone has a longer half-life so it will drag it out a bit, if i had to give you an answer i'd say at about 3 months.. oh yeah and if you follow the warm bath suggestion don't make it too long because the hot water can suck all of the energy out of you if you stay in too long and you'll be really sluggish, but a normal length bath can work wonders "
View More Posts Ignore
Reply #3 - 12/20/08  3:11pm
" Just whatever you do don't go out and get some dope or pills 'cause then the cycle of hell just repeats itself. I know for me that was the hardest part not to do. I would feel so sick and all I would want was for it to go away. Believe me it might be a quick fix but it's not worth it in the end. Just think of the next morning when you don't have anything left and how shity you'll feel. You think you feel like crap now that next morning I can gurantee you will be one of the worst days of your life. Just hang in there and in no time at all you'll feel alot better. And another thing don't take suboxone for to long because it can also cause you to have withdrawls if you don't have it. Hang in there You will be just fine. "
View More Posts Ignore
Reply #4 - 12/21/08  8:35pm
" Hey I detox myself a couple years ago I was in bed for a week straight and I felt like shit I had just taken away my best friend the thing I thrived on (the drug) My advice to you is keep up the good work. You might fell shitty at the moment but in the long run YOUR WHOLE LIFE WILL CHANGE Not haveing to worry where you are gonna get your next high from and honestly how could such a horrible thing have been sooo good its weird when you think about it.. I thought I was the shit when I was sneeking around doing heroin and getting pills But now that im off of them I realized how bad they really are.. They fuck u up on the inside and out...And also no questions asked look around your town for meetings they are what have gotten me to the state of mind that I am at.. We all care about each other and when I finally decided to go to meetings I walked in the door and I felt at home because you meet so many incredible people there who have years upon years of sobriety.. And that what I want the rest of my life to never have to take a drug to make myself feel better... LIFE IS WHAT YOU MAKE OF IT... be proud of yourself for taking the first step to stop.. You are going to feel better you just need to want to do it and have an open mind "
View More Posts Ignore
Reply #5 - 01/01/09  11:16pm
" I guess we are in the same boat. I have been on suboxone for 3 years now and I have been trying to ween myself off of it but the leg pains make it tough. I could continue using suboxone but I dont want to. I'm tired of pills,drugs,etc...............I know when I came off heroin I was down for about a month w/depression. Before you ever started using were you depressed at all? Does it run in your family? "
View More Posts Ignore
Reply #6 - 03/26/09  1:55am
" the low energy and depression is normal. im goin thru same thing. one thing i can say is get off the subox!!! that shit will make it rough to stop the depression especially if u cant get any meds for depression. i detoxd myself with methadone pills and have done this before unfortuneatly...hang in, we are in the same boat. just know your not alone "
View More Posts Ignore
Reply #7 - 04/02/09  3:19pm
" if u can get something called `milk of thistle`from a herbalist this washes out your liver also ginseng it will take a week to kick in the ginseng is for fatgue.multivis and if you cant eat eat small...a yoghurt an apple some melon nutriment drink or dunn rivers nourishment has 520 calories a can but watch your fat levels only aload 33grams of fat aday.smoking weed can help ,and drinks lots of water.try and keep your mind occupied good luck and take care .mehmet "
View More Posts Ignore
Reply #8 - 04/02/09  6:28pm
" With respect to pharmecology u cauld exp. physcal effects for 3-4 weeks - for me 3 weeks for others nearly a month... physical withdrawrals are exactly that...

As for emotional, cld b 2moro, cld b 2moro... emotional is the king u are queen and ctroller of ur emotions!!!!

If u waNT 2 quit u CAN! itwont b easy but even i u have 2 justify it as "abstinence makes the hit grow stronger" but do it for 4 weeks.... do it! you CAN do it! xxx


i believe in you, u go girl! x "
View More Posts Ignore
Reply #9 - 02/14/11  12:03am
" That is exactly what I am going through right now. I haven't taken any subox. meds or anything but still having the depression/anxiety. I've just been making it with prayer, running/walking, trying to keep busy, and taking vitamins. I was prescribed klonopin.. but didnt take it b/c i dont wanna get hooked on that. You are doing really good.. stay off everything and it will go away.. The worst is over. "
View More Posts Ignore
Reply #10 - 02/19/11  8:37pm
" Hi No actual experience but if this helps any, and this might sounds crazy, but it should help you to feel normal. You are going through the normal steps. Your body, brain are fighting for something it craves deeply. I know you said you can't go to counseling but is there someone you trust that you share these emotions with. They need to be express outwardly.
Also very important, exercise helps immensely for depression and withdrawals. Mostly jogging or fast walking. Anything were you get your heart rate up and do it for a good lenght of time. In additions, it helps rid the body somewhat of the toxins that in your body. 4 to 5 times a week. I'd be religious about this. It will help.

So summary. Release the emotion tension verbally, also journal, that helps, you be surprised and exercise, very important. Please don't discount these. People think it has to be much more complicated then it has to be. Day after day you will start to feel better. Jack "

First | Previous | Page: 1 2 | Next | Most Recent Add Your Advice
Advertisement


More From Around the Web